# SDR IPXA2019092347089

- Difficulty date: September 23, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 21,518 hours, 13,523 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5796000001351
- Part serial: FH1325
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A RT WING INBD L/E NOSE SKIN MULTIPLE DENTS/GOUGES. REPAIRED IAW EO A300-5750-72544-C.
